| Model Number |
37601 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Material Deformation (2976)
| Health Effect - Clinical Code |
Electric Shock (2554)
| Date of Event |
10/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported by the manufacturer representative (rep) that a spot on the implant led to a 'shocking' sensation when touched or moved in a certain way.A loop from the extension wire seemed to be felt under the skin.Multiple impedance checks were performed, but all were within range.A battery replacement was conducted due to the end of its life.The issue was resolved at the time of this report.The healthcare professional (hcp) had no further information regarding this event.Surgical intervention occurred, involving a battery replacement on (b)(6) 2024.The patient was alive and had no injury at the time of the report.No complications were reported or anticipated.
Event or Problem Description
Additional information received from themanufacturer¿s representative (rep), which was confirmed with the healthcare provider (hcp), reported the extension loop that was felt under the skin was on the left (lateral) side of the implant.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Concomitant medical products: product id 37085-60 serial# (b)(6), implanted: (b)(6) 2009, product type extension product id 37085-60 serial# (b)(6), implanted: (b)(6) 2009, product type extension medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.